MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy the suture broke while it was tightened.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with a different part number.It was not necessary to switch the surgical technique or do a second surgery.18-nov-2021 update dw: further information was provided that the blockage of the suture fell out and broke inside.The suture broke and the anchor became detached during the procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed, even though the suture was not returned, the anchor was returned loose.The cause of the suture breaking is undetermined.No damage was observed on the driver.The tip of the anchor is damaged and the 1st thread stripped, the cause of which is undetermined.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12895533
Report Number1220246-2021-04006
Device Sequence Number5942507
Product Code MBI
UDI-Device Identifier00888867023635
UDI-Public00888867023635
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-1
Device Lot Number13196101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown